# SDR UPS03840238

- Difficulty date: February 25, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE NOT SECURE AND GIRT BAR NOT TOTALLY IN SLIDE SLEEVE.  SECURED ESCAPE SLIDE TO BRACKET WITH CAMLOCK FASTENER.  REPOSITIONED GIRT BAR IN SLIDE SLEEVE.  OK TO CONTINUE.
